Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 9, 2015, 4:19 PM MDT for Kiowa County, Colorado. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 4:19 PM MDT (22:19 UTC)
- Expired
- May 9, 2015, 5:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:25 PM MDT | HAIL 1.25 | 3 Ese Eads, CO | MOSTLY QUARTER ... SOME HALF DOLLAR SIZED HAIL. |
| May 9, 4:27 PM MDT | TORNADO | 6 Se Eads, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 11:55 AM MDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS55 KPUB 092219
SVRPUB
COC061-092300-
/O.NEW.KPUB.SV.W.0056.150509T2219Z-150509T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 500 PM MDT
* AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EADS...OR 22
MILES SOUTH OF KIT CARSON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EADS...CHIVINGTON...SWEETWATER RESERVOIR AND NEEOSHE RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3831 10266 3832 10291 3862 10284 3861 10232
TIME...MOT...LOC 2219Z 220DEG 29KT 3845 10268
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
SR1 follow-up statement
306
WWUS55 KPUB 092254
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT SAT MAY 9 2015
COC061-092300-
/O.CON.KPUB.SV.W.0056.000000T0000Z-150509T2300Z/
KIOWA CO-
453 PM MDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTH CENTRAL KIOWA COUNTY...
AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
FIRSTVIEW...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3851 10257 3853 10272 3862 10274 3861 10243
TIME...MOT...LOC 2253Z 220DEG 29KT 3866 10245
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:58 PM MDT, 21 minutes earlier.
Area forecast discussion, May 9, 3:58 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 358 PM MDT SAT MAY 9 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 357 PM MDT SAT MAY 9 2015 VERY ACTIVE WEATHER TODAY SO WILL KEEP THIS TO A MINIMUM. CURRENTLY...LARGE AREA OF SHOWERS AND THUNDERSTORMS ALONG THE I25 CORRIDOR AND EASTERN PLAINS...WITH MULTIPLE SEVERE STORMS PRODUCING LARGE HAIL...TORRENTIAL RAINFALL AND FUNNEL CLOUD SIGHTINGS. MEANWHILE...SNOW WAS BEING REPORTED ACROSS THE HIGHER TERRAIN. TONIGHT...THE THREAT OF SEVERE WX WILL CONTINUE THIS EVENING ACROSS THE E PLAINS...THEN THE FOCUS WILL SHIFT TO WINTER WX. ONGOING SNOW OVER MUCH OF THE HIGHEST MT PEAKS WILL CONTINUE...WHILE RAIN WILL SWITCH OVER THE SNOW OVER TELLER AND NORTHERN EL PASO COUNTIES AS THE UPPER LOW TRACKS ACROSS THE STATE TO THE NORTHEAST. WHILE THE HEAVIEST HIT AREAS WITH RESPECT TO SNOW STILL LOOKS WELL NORTH OF THE PALMER DVD...SNOW AMOUNTS WARRANT A SNOW ADVISORY FOR TELLER AND NORTHERN EL PASO...AND A WARNING FOR PIKES PEAK ABOVE 11K FT. MIN TEMPS OVERNIGHT ARE FORECAST TO DROP INTO THE 30S FOR MOST AREAS...AND 20S ACROSS THE HIGH VALLEYS. TOMORROW...THE UPPER LOW MOVES NORTH INTO WESTERN NE AND SD THROUGH THE DAY. PCPN BECOMES MORE DIURNAL AND TIED TO THE HIGHER TERRAIN...WITH VERY ISOLATED ACTIVITY OVER THE PLAINS. LOOK FOR MAX TEMPS IN THE 50S. MOORE .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 357 PM MDT SAT MAY 9 2015 TRANSIENT UPPER RIDGE MOVES THROUGH THE ROCKIES MONDAY WHICH SHOULD SUPPRESS ALL BUT SOME WEAK MOUNTAIN CONVECTION...AS RESIDUAL MOISTURE REMAINS IN PLACE OVER THE HIGHER TERRAIN. UPPER RIDGE SLIDES EAST TUESDAY...AND WITH SOUTHERLY FLOW REDEVELOPING...MOISTURE WILL BEGIN TO RETURN TO THE REGION...LEADING TO AN UPTURN IN AFTERNOON CONVECTION MOST LOCATIONS BY TUE EVENING. WEAK UPPER TROUGH THEN SLOWLY LIFTS THROUGH THE SOUTHWESTERN U.S. WED/THU...AND ANOTHER WET PERIOD LOOKS POSSIBLE ACROSS THE REGION BOTH DAYS. TROUGH THEN LIFTS EAST FRI WITH DEEP UPPER LOW FORMING OVER THE WESTERN U.S FRI/SAT. MOUNTAINS AND HIGHER TERRAIN MAY PICK UP SOME DRIER SWLY FLOW BEGINNING FRI...BUT DRY LINE TSRA WILL LIKELY PERSIST ACROSS AT LEAST THE FAR EASTERN PLAINS. AFTER A COLD START TO THE WEEK WITH SOME POTENTIALLY FROSTY LOWS MON MORNING...TEMPS WARM BACK TO SEASONAL LEVELS FOR MUCH OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 357 PM MDT SAT MAY 9 2015 WET AND ACTIVE SCENARIO TO CONTINUE THROUGH THE NIGHT WITH THE I25 CORRIDOR AND AREAS EAST SEEING THE MOST ACTIVITY. KCOS AND KPUB WILL HAVE THE BEST CHANCE OF MVFR WITH INTERMITTENT IFR CONDITIONS THROUGH THE NIGHT...WITH KCOS POSSIBLY DROPPING DOWN INTO LIFR CONDITIONS AFTER 03Z AS WRAPAROUND ON THE BACK OF THE LOW CREATES GUSTY N-NW WINDS AND SNOW ACROSS THE PALMER DVD. KALS WILL MAINTAIN VFR TO AT TIMES MVFR CONDITIONS. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM MDT SUNDAY FOR COZ081-084. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ084-085. WINTER WEATHER ADVISORY UNTIL 6 AM MDT SUNDAY FOR COZ073-075-080. WINTER STORM WARNING UNTIL 6 AM MDT SUNDAY FOR COZ058-060-061. WINTER STORM WARNING UNTIL 9 AM MDT SUNDAY FOR COZ082. && SHORT TERM...MOORE LONG TERM...PETERSEN AVIATION...MOORE
Hazardous weather outlook, May 9, 2:16 PM MDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 216 PM MDT SAT MAY 9 2015 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 216 PM MDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE AFFECTING THE AREA THIS AFTERNOON AND EVENING AS IT TRACKS ACROSS SOUTHERN COLORADO THROUGH THE DAY...AND THEN MOVES NORTHEASTWARD INTO FAR NORTHWEST KANSAS OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH MAYBE SOME ISOLATED STORMS LATE TONIGHT. SEVERE WEATHER WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHEAST PLAINS AND PORTIONS OF THE I-25 CORRIDOR. THE AREA WITH THE MOST ELEVATED RISK OF SEVERE WEATHER TODAY WILL BE OVER EL PASO...PUEBLO... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. THE MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH THE THREAT OF A COUPLE OF TORNADOES. IN EL PASO COUNTY...SOILS ARE SATURATED AND ANY ADDITIONAL RAINFALL WILL RUN OFF...CREATING A FLASH FLOODING RISK THROUGH THIS EVENING IF MODERATE TO HEAVY RAINS MOVE OVER THE AREA. OVER THE HIGHER MOUNTAIN AREAS...ESPECIALLY OVER THE CENTRAL MOUNTAINS...PIKES PEAK AND THE SANGRE DE CRISTO AND WET MOUNTAINS...SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED THIS EVENING AND OVERNIGHT. SNOW LEVELS WILL LOWER TONIGHT AND SEVERAL INCHES OF SNOW CAN BE EXPECTED OVER TELLER COUNTY AND THE RAMPART RANGE...WITH A FEW INCHES OVER NORTHERN EL PASO COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LIGHT SNOW ACCUMULATIONS WILL STILL BE POSSIBLE OVER THE TELLER COUNTY AND POSSIBLY NORTHERN EL PASO COUNTY EARLY SUNDAY. OVER THE HIGHER MOUNTAIN AREAS SOME ADDITIONAL...GENERALLY LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THROUGH THE DAY AND INTO THE LATE NIGHT HOURS. ON MONDAY...ONLY SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS. FOR TUESDAY THROUGH FRIDAY...THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. 27/10
In the hours before
Local storm report, May 9, 3:41 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 14 SSE SCHRIEVER AFB 38.61N 104.41W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
ROSELocal storm report, May 9, 3:45 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TORNADO 10 WSW TRUCKTON 38.67N 104.35W
05/09/2015 EL PASO CO STORM CHASER
TORNADO CONFIRMED ON THE GROUND.
&&
MNLocal storm report, May 9, 3:57 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 6 S ELLICOTT 38.75N 104.39W
05/09/2015 M1.25 INCH EL PASO CO STORM CHASER
&&
MNLocal storm report, May 9, 4:07 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 8 SE SCHRIEVER AFB 38.72N 104.41W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, May 9, 4:10 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL SWINK 38.02N 103.62W
05/09/2015 M1.00 INCH OTERO CO TRAINED SPOTTER
&&
MNSpecial weather statement, May 9, 4:16 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 416 PM MDT SAT MAY 9 2015 COZ084-085-092245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 416 PM MDT SAT MAY 9 2015 ...SPECIAL WEATHER STATEMENT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR YODER...OR 32 MILES EAST OF COLORADO SPRINGS...MOVING NORTH AT 25 MPH. PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALHAN...RAMAH AND YODER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3883 10410 3883 10433 3913 10439 3913 10406 TIME...MOT...LOC 2215Z 178DEG 22KT 3891 10422 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| May 8, 6:09 PM MDT | Tornado Warning | PUB | Otero | 36 min |
| May 8, 6:36 PM MDT | Special Weather Statement | PUB | Otero | 54 min |
| May 8, 6:37 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| May 8, 6:45 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 2 hr |
| May 8, 6:46 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| May 8, 6:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 8, 6:51 PM MDT | Special Weather Statement | PUB | Teller | 54 min |
| May 8, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| May 8, 7:02 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 58 min |
| May 8, 7:21 PM MDT | Flash Flood Warning | PUB | Otero | 4 hr |
| May 8, 7:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 8, 7:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 54 min |
| May 8, 8:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| May 8, 8:45 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| May 8, 9:47 PM MDT | Special Weather Statement | PUB | Huerfano | 58 min |
| May 8, 9:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| May 8, 10:16 PM MDT | Areal Flood Warning | PUB | Otero | 6 hr |
| May 8, 10:32 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 118 min |
| May 8, 11:44 PM MDT | Special Weather Statement | PUB | Teller | 76 min |
| May 9, 12:51 AM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 114 min |
| May 9, 3:23 AM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 9, 3:30 AM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 9, 3:57 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 9, 4:11 AM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| May 9, 4:43 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 9, 4:46 AM MDT | River Flood Warning | PUB | Pueblo | 45 hr |
| May 9, 4:59 AM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| May 9, 5:22 AM MDT | Winter Storm Warning | PUB | Chaffee, El Paso, Fremont, Lake, Saguache, Teller | 25 hr |
| May 9, 5:22 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 25 hr |
| May 9, 5:28 AM MDT | Flash Flood Watch | PUB | El Paso | 15 hr |
| May 9, 5:51 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 9, 6:08 AM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| May 9, 6:16 AM MDT | River Flood Warning | PUB | El Paso | 12 hr |
| May 9, 6:21 AM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 9, 6:37 AM MDT | Special Weather Statement | PUB | Kiowa | 23 min |
| May 9, 8:11 AM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| May 9, 9:16 AM MDT | Special Weather Statement | PUB | Teller | 29 min |
| May 9, 11:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| May 9, 12:14 PM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| May 9, 12:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 25 min |
| May 9, 12:30 PM MDT | Tornado Warning | PUB | Crowley | 14 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| May 9, 12:52 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 38 min |
| May 9, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 26 min |
| May 9, 1:16 PM MDT | Flash Flood Warning | PUB | El Paso | 119 min |
| May 9, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 30 min |
| May 9, 1:32 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| May 9, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| May 9, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 50 min |
| May 9, 1:57 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 9, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 35 min |
| May 9, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| May 9, 2:26 PM MDT | Tornado Warning | PUB | Pueblo | 34 min |
| May 9, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 9, 2:36 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 9, 2:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 23 min |
| May 9, 2:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 49 min |
| May 9, 3:07 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| May 9, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| May 9, 3:23 PM MDT | River Flood Warning | PUB | Pueblo | 34 hr |
| May 9, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| May 9, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 43 min |
| May 9, 3:37 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| May 9, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 41 min |
| May 9, 4:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 9, 4:19 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| May 9, 4:20 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| May 9, 4:24 PM MDT | Tornado Warning | PUB | Kiowa | 36 min |
| May 9, 5:59 PM MDT | River Flood Warning | PUB | El Paso | 14 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.